# SDR WX0A2012013171093

- Difficulty date: January 31, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N403NV
- Make and model: Doug MD-88
- Aircraft serial: 49764
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2777930
- Condition: Gouged
- Location: Bs 1136 L17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FS 1136 L17R FRAME GOUGED AT LONGERON 17R.  REPAIRED FRAME IAW SRM 53-04 FIG 4.
